Personal tools
You are here: Home / Publications

Publications

File DK Report 2015-02, P. Gangl, U. Langer, A. Laurain, H. Meftahi and K. Sturm
Shape optimization of an electric motor subject to nonlinear magnetostatics
File C. Koutschan, E. Suazo and S. K. Suslov. Fundamental laser modes in paraxial optics: from computer algebra and simulations to experimental observation.
In Applied Physics B: Lasers and Optics 121(3), pp. 315–336, 2015.
File DK Report 2015-01, G. Grasegger, A. Lastra, J. R. Sendra and F. Winkler
A solution method for autonomous first-order algebraic partial differential equations in several variables
File C. Koutschan, H. Ranetbauer, G. Regensburger and M.-T. Wolfram. Symbolic derivation of mean-field PDEs from lattice-based models.
In Proceedings of the 17th International Symposium on Symbolic and Numeric Algorithms for Scientific Computing (SYNASC), pp. 27–33, 2015. Further info: http://www.koutschan.de/data/meanfield/
File C. Siriteanu, A. Takemura, S. Kuriki, H. Shin and C. Koutschan. MIMO zero-forcing performance evaluation using the holonomic gradient method.
In IEEE Transactions on Wireless Communications 14(4), pp. 2322–2335, 2015.
File M. Gallet, G. Nawratil and J. Schicho. Möbius Photogrammetry
In Journal of Geometry, 2014, pages 1-19, DOI 10.1007/s00022-014-0255-x
File DK Report 2014-12, D. Gerth, B. N. Hahn and R. Ramlau
The method of the approximate inverse for atmospheric tomography
File S. Radu. An Algorithmic Approach to Ramanujan-Kolberg Identities
To appear in Journal of Symbolic Computation
File DK Report 2014-11, C. Fürst and G. Landsmann
The Concept of Gröbner Reduction for Dimension in Filtered Free Modules
D. Gerth and R. Ramlau. A Stochastic Convergence Analysis for Tikhonov Regularization with Sparsity Constraints.
In Inverse Problems, 30, 2014.
File A. Lastra, J. R. Sendra, L. X. C. Ngo and F. Winkler. Rational General Solutions of Systems of Autonomous Ordinary Differential Equations of Algebro-Geometric Dimension One
to appear in Publ. Math. Debrecen
File G. Grasegger, A. Lastra, J.R. Sendra and F. Winkler. On Symbolic Solutions of Algebraic Partial Differential Equations
in Lectures Notes in Computer Science 8660, Computer Algebra in Scientific Computing, V.P. Gerdt et al. (eds.), pp. 111-120, 2014
File M. Gallet, G. Nawratil and J. Schicho. Bond Theory for Pentapods and Hexapods
In Journal of Geometry, September 2014, pages 1-18, DOI 10.1007/s00022-014-0243-1
File DK Report 2014-10, A. Maletzky
Complexity Analysis of the Bivariate Buchberger Algorithm in Theorema
File DK Report 2014-09, U. Langer, S. Repin and M. Wolfmayr
Functional a posteriori error estimates for parabolic time-periodic boundary value problems
File DK Report 2014-08, W. Krendl and W. Zulehner
A Decomposition Result for Biharmonic Problems and the Hellan-Herrmann-Johnson Method
File G. Kiss, C. Giannelli and B. Jüttler: Algorithms and Data Structures for Truncated Hierarchical B-Splines
In Mathematical Methods for Curves and Surfaces, M. Floater et al., Springer, Lecture Notes in Computer Science, 8177, 304-323. 2014.
File G. Kiss, C. Gianelli, U. Zore, B. Jüttler, D. Grossman and J. Barner. Adaptive CAD Model (re-)construction with THB-splines
In Graphical Models, vol 76, (iss. 5), pp. 273-288. 2014.
File B. Buchberger and A. Maletzky. Groebner Bases in Theorema
Proceedings of the 4th International Congress on Mathematical Software (ICMS'2014), Seoul, Korea, August 5-9, 2014. The final publication is available at Springer via http://dx.doi.org/10.1007/978-3-662-44199-2_58
File A. Maletzky and B. Buchberger. Complexity Analysis of the Bivariate Buchberger Algorithm in Theorema
Proceedings of the 4th International Congress on Mathematical Software (ICMS'2014), Seoul, Korea, August 5-9, 2014. The final publication is available at Springer via http://dx.doi.org/10.1007/978-3-662-44199-2_8